# SDR QXEA0202310

- Difficulty date: December 28, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-GOUGED WEB IN 2 PLACES OF FORWARD VERTICAL WEB OF CARGO DOOR.  REPAIRED IAW DHC-8 SRM 51-20-11 AND SRM 51-20-16.
